Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

clearly_dreaming

Member
  • Posts

    63
  • Joined

  • Last visited

Reputation

9 Neutral

Profile Information

  • Gender
    Male

Recent Profile Visitors

1316 profile views
  1. My skin has been mostly acne-free since I end my Accutane regiment. So, when I get a pimple it feels weird. I'm no longer used having a consistent break-out.
  2. I'm a 33 year old man; avg weight/height with no other significant medical problems. I'm on no special diet. After finishing my 7 month Accutane treatment my skin has done this: 0-3 months after ending treatment (goldilocks period) - skin is clear and naturally oil-free. 3 months after ending treatment - skin began to get oily again and currently remains oily without washing it. 1 year after ending treatment - oily skin, but no outbreaks 1 year 6 months after ending treatment - minor bre
  3. So you don't get cysts...but you still get pimples? I am glad you are happy with your results, but I would be very frustrated if I was still getting any acne, even "just a few a month." Thanks for the reply. I used to get this huge under the skin bump acne pimples. I also used to get a whitehead every so often. Now, every so often, its almost rare, I will get a small minor pimp Thanks for the reply. I used to get this huge under the skin bump acne pimples. I also used to get a whitehead
  4. Its been two years since I started and ended my treatment of accutane. My version of accutane was called Claravis. Yep, I have a log about it too. This was my second treatment in about 15 years. The first treatment was when I was 15 years old. I ended my second treatment about 1 1/2 years ago. So far, the results are nothing short of a cure. I've been essentially cured of acne. I have a few pimples every few months, but nothing that resembled the cysts that scarred my face before accuta
  5. It's the cure.

    Cured acne Simple to use Cured acne, did I mention that? Costs (will vary by insurance) monthly blood tests dry skin and minor aches My version of accutane was called Claravis. I took it for about 6-7 months twice in my life so far. I took once as a teenage boy and again 15 years later. I've have 97% clear skin now for about 1 1/2 years. My insurance did not cover cover accutane, because my insurance sucked. So, I paid out of pocket each time, like $400 dollars. However, this is not the norm. It
  6. UPDATE: 1 year after finishing Accutane I started Claravis (accutane) in December 2011. I finished my treatment in August 2012. This past August 2013, was my first year since I finished Accutane. Furthermore, this is my second round of accutane in 15 years. I was about 15-16 years the first time. Relapse: 1.) My skin is oily. However, unlike before accutane, if my skin remains oily for a few days I won't break out with cysts or pimples. 2.) Every very other month or so, I will ha
  7. Its been about a year since I started Accutane. I finished my second 8 month treatment (in 15 years) in August 2012. So far, I haven't had many pimples. I've had a few pimples since the end of my treatment, but nowhere near as bad as it was one year ago. My face has gotten oily again. My back pain is gone. My body aches are gone. Overall, I would consider myself currently acne-free. I'll check in a few months.
  8. Tomorrow I start my second year of graduate school. I have a few more pills left of my last package of Claravis. I have all kinds of sores and pains on my lower back and in my feet. If this is from the Claravis, I hope it goes away after I stop the Claravis. So far, my skin is clean.
  9. I got a tube of Vaniply and a few Chap Sticks.
  10. Don't believe for a second that a daily dose of accutane is not affecting your body. Do a quick google search into some medical research on the affects of accutane on the body. Be thankful you aren't feeling any side effects now. I started feeling lower back pain almost from the beginning. I still have it now. When I increased my dose, my nose started to bleed and get really dry.
  11. I started my Claravis treatment in mid December. Everyone talks about that initial flare-up that proceeds accutane. I had my flare-up on Christmas Day! So, don't be surprised if you have a flare-up within the first 2 months. However, for me, I didn't experience anything significant after month 3. The biggest concern is whether you will have any other flare-ups AFTER you are finished with accutane.
  12. Thank you! I am very excited!! I am also on 20 mg once a day right now. Day 3 I am not sure if I am taking my pill too late, around 8 or 8:40pm...yesterday it was at almost 10:40 pm(came home late). I woke up at 3 am and didn't sleep since... I feel no different, my face is just as bad. I got some more stuff: Palmer's Body Butter Avene's Water..travel size pack of 3 African tea Coconut oil Vitamin E and Fish Oil Eye cream Wow. Whats a lot of stuff you're putting on your skin. I pu
  13. Anxiety? I have that too. I take an anti-anxiety pill. Very low dose, but it works wonders. Keeps me from thinking other people are judging me. Also, I was getting cysts well into my 2nd mo of my Accutane (claravis) treatment.
  14. My derm said that 6 mo after I'm done with my Claravis, I can have some cosmetic work to reduce scars. He said I would need about 5 treatments at about $650 each. He said at best I could expect a 50% reduction in acne scars.
×